MathSciNet Relay Station
MathSciNet bibliographic data
MR1037516 (91a:65010) 65C20 (35K55 65M99 82D10)
Degond, Pierre; Mustieles, Francisco-José A deterministic approximation of diffusion equations using particles. SIAM J. Sci. Statist. Comput. 11 (1990), no. 2, 293–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement